# SDR SWAA2013111422384

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 32,988 hours, 19,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR CUTOUT CRACKED IN THE SURROUND DOUBLER ON THE LOWER AFT SIDE.  REPAIRED CUTOUT IAW EA.
